• Online Journals
  • 21
specialty journal of engineering and applied science
Volume 2, 2017, Issue 3
Lattice Structures of Double-Framed Fuzzy Soft Lattices
R. Jahir Hussain1, K. Sampath, P. Jayaraman
Pages: 10-21

Abstract

In this paper, we introduce the notion of double-framed fuzzy quotient lattice in a fuzzy lattice and then some basic properties are investigated. Characterizations of double-framed fuzzy quotient lattices are given. Using a collection of lattices, a double framed fuzzy quotient lattice is established. The notion of fuzzy quotient lattice relation on the family of all I double-framed fuzzy sub lattices of L are discussed upper and lower level sets of fuzzy quotient lattices are studied.



Call For Papers

Submission:

[email protected]


specialty journal of engineering and applied science
Issue 1, Volume 5, 2020